# SDR 03FDEA02209

- Difficulty date: December 17, 2003
- Submitted: December 18, 2003
- Operation: Air carrier
- Aircraft: N584FE
- Make and model: Doug MD-11
- Aircraft serial: 48436
- Aircraft time: 41,026 hours, 7,976 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Fitting
- Part number: ARB2850505
- Condition: Cracked
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING, FOUND NR 16 SLAT TRACK, INBOARD FITTING CRACKED, APPROX 0.250 INCH IN LENGTH.  NR 16 SLAT TRACK, INBOARD FITTING REMOVED AND REPLACED NEW RIB FITTING ARB2850-505 AS PER SRM 51-33-01 VOL. II  AND OPERATION CHECK CARRIED OUT AS PER AMM 27-80-30.
